Doctor insights on:
Brown Discharge On Active Pills
Brown discharge: Your brown discharge and itching may be due to a vaginal infection.See your doctor for vaginal cultures and treatment ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
No problem: If the spotting is occurring during the time you'd otherwise expect a "period", it's nothing to worry about--for many women who've been on the pill for awhile, periods can get lighter and lighter. This is a good effect, not a problem. Brown spotting just means the bleeding is lighter. ...Read more
Stopping continuous birth control pills for period.. Brown discharge and spotting on week off? Normal?
Five days before period had dark stringy discharge. light brown discharge when wipe. on birth control. Just had bacterial infect.Treated. rephresh pil?
Brown = old blood: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Rephresh is fine to use ...Read more
Possibly: It is not uncommon for women on birth control pills to have their periods become lighter, shorter, less frequent, or stop all together. These changes can occur once, occasionally, frequently or all the time. If you have not missed any pills and had protected sex, the likelihood of being pregnant is very low. If still concerned, you can check a urine pregnancy test. ...Read more
On loette on the pink pills don't start white pils for another 2 weeks now having brown spotting/discharge?
Common side effect: See attached for similar reports of the side effect from this BCP. Since Loete is a low concentration pill, If you continue to experience persistent discharge, you can discuss with your doctor for starting a higher concentration pill. ...Read more
On birth control.Typically i start my period on day3 of sugar pills started new pack today & only had brown and pink thick discharge preg?Had neg test
Been on bc pill for 3 years. Missed period week on placebo. Now starting active pill and get period. Normal? Lots brown mucus and cramping
This can be common : It can be common to have some cramping before a period and that can be helped by advil or aleve (naproxen). Mild spotting before a menses can be normal also leading into a menses. If it becomes accessive and during multiple months you can consider switching birth control pills. ...Read more
On nexplanon birth control been noticing white clear stretchy vaginal discharge can I be ovulating?
Very unlikely: When on Nexplanon, ovulation does not happen or only rarely happens. Even if it happens, the contraceptive's other effects still prevent pregnancy from occurring. However, life is never exact. If a woman is worried, she can do a home urine pregnancy test 3 weeks after sex. Tests are inexpensive, very accurate, and sold in stores everywhere. ...Read more
Light brown discharge for 6 days and then one day of dark brown discharge, just finished cephalexin prescription, also on trinessa (norgestimate and ethinyl estradiol). normal?
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
On birth control pill yasmin started having clear stringy discharge third day of placebo pill week. Am I ovulating? Waiting for my period to come...
Started period on 6/19, ended 6/22. On the pill. Had sex on 6/25. Pill is only birth control. Dark brown/red discharge on 6/30. Now more pink- help?
On pill. Took 2 pills late, late in cycle. Always use condom. Had light brown lighter discharge for 3 days instead of period. Cramping. ???
Unlikely pregnancy: Since you use condoms regularly, it is unlikely that you are pregnant. It is more likely that you caused the abnormal bleeding pattern by missing your pills then taking them in late cycle. Just continue with your next pill pack as scheduled and try to remember to take the pills consistently. ...Read more
Brown discharge for period instead or normal,heavy red flow, haven't been sexually active for 3 months, and on Tri-Sprintec birth control, should I be?
Brown discharge: Tri-spintec and all birth control pills will tend to cause the period to get very light and short. Some women even skip their periods completely. This is nothing to worry about. If it bothers you, the pill can be changed to one with more estrogen in it. But it's really not necessary to have heavier flow. ...Read more
Not on birth control. Sexually active. Had dark brown spotting for 3 days after 10 days of period ending. Could i be pregnant?
- Talk to a doctor live online for free
- Brown discharge on the pill
- Brown discharge no period on pill
- Marvelon contraceptive pill brown discharge
- Ask a doctor a question free online
- Brown discharge after starting the pill
- 2 months of brown discharge on new pill
- Second month of new pill brown discharge
- Brown discharge after taking morning after pill
- Dark brown discharge on the pill